# SDR DALA2025101707601

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 CABIN SEAT TRACK UPPER SURFACE FOUND CORROSION AT FR37 TO FR37.1, Y-1959. CORRECTIVE ACTION: REPLACED PER A330 SRM 51-72-11-911-001. (1256151)
